Remark on the stability of the large stationary solutions to the Navier-Stokes equations under the general flux condition

Naoya Kanbayashi, Hideo Kozono, Takahiro Okabe

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Consider stationary weak solutions of the Navier-Stokes equations in a bounded domain in R3 under the nonhomogeneous boundary condition. We give a new approach for the stability of the stationary flow in the L2-framework. Furthermore, we give some examples of stable solutions which may be large in L3(Ω) or W1,3/2(Ω).

Original languageEnglish
Pages (from-to)378-392
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume409
Issue number1
DOIs
Publication statusPublished - 2014 Jan 1

Keywords

  • Boundary value problem
  • Navier-Stokes equations
  • Stability

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Remark on the stability of the large stationary solutions to the Navier-Stokes equations under the general flux condition'. Together they form a unique fingerprint.

  • Cite this